# SDR SWIA202163518

- Difficulty date: November 14, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST RIGHT OF STR 27 CORRODED ON ATTACHING FLANGE      (C-CHECK RO 1/7/2022)    REPLACED INTERCOSTAL JUST RIGHT OF STGR27 PER CRJ-700 SRM 51-42-06-001-001-A01 REV-38, DATED JUL25/2020, CRJ 700 SRM 51-42-21-001-001-A01 REV-38 DATED JUL 25/2020 AND DWG SH670-32050 REV J. C/W TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR WORK ACCOMPLISHED. LEAK CHECK GOOD.
